# SDR SWAA2021071485554

- Difficulty date: June 17, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT SPLICE AT AFT CARGO BAY BS887 BL0 WL168. ; / [01] CORROSION FOUND ON FLOOR SUPPORT SPLICE AT AFT CARGO BAY BS887 BL0 WL168 FOUND TO BE OUT LIMITS DUE TO NO LIMITS ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR 9.C; [02] FLOOR SUPPORT SPLICE AT AFT CARGO BAY BS887 BL0 WL168 FOUND TO BE OUT LIMITS DUE TO NO LIMITS ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR 9.C; [03] VERIFIED OUT OF LIMITS AND PART TO BE REPLACED; [04] ADD P/N; [05] RECEIVED AND REPLACED NEW AFT CARGO BAY FLOOR SUPPORT SPLICE BS 887 BL0 WL 168 ITEM #7530863 ; PART# 146A9401U39 IAW SRM 51-10-02-0G-0 PAR 9.C; [06] RECEIVED AND REPLACED NEW AFT CARGO BAY FLOOR SUPPORT SPLICE BS 887 BL0 WL 168 ITEM #7530863 ; PART# 146A9401U39 IAW SRM 51-10-02-0G-0 PAR 9.C PART WILL BE INSTALLED ON CUSTOMER CARD TTG8Q004CEMC; [07] VERIFIED RECEIPT OF NEW PART AND INSTALLATION FAULT
